VOL. 43 · NO. 1 | Spring 1999
 
VIEW ALL ABSTRACTS +
Front Matter
Illinois J. Math. 43 (1), (Spring 1999)
No abstract available
Articles
J. Rivat, A. Sárközy, C. L. Stewart
Illinois J. Math. 43 (1), 1-18, (Spring 1999) DOI: 10.1215/ijm/1255985334
KEYWORDS: 11N64, 11N36
William Heinzer, Christel Rotthaus, Sylvia Wiegand
Illinois J. Math. 43 (1), 19-46, (Spring 1999) DOI: 10.1215/ijm/1255985335
KEYWORDS: 13J10, 13F25, 13J05
Bouchaïb Sodaïgui
Illinois J. Math. 43 (1), 47-60, (Spring 1999) DOI: 10.1215/ijm/1255985336
KEYWORDS: 11R65, 11R33
Alexandr A. Borisenko, Vicente Miquel
Illinois J. Math. 43 (1), 61-78, (Spring 1999) DOI: 10.1215/ijm/1255985337
KEYWORDS: 53C65, 53C40
G. J. O. Jameson
Illinois J. Math. 43 (1), 79-99, (Spring 1999) DOI: 10.1215/ijm/1255985338
KEYWORDS: 47B37, 26D15, 46B45, 47A30
Stamatis Koumandos
Illinois J. Math. 43 (1), 100-112, (Spring 1999) DOI: 10.1215/ijm/1255985339
KEYWORDS: 30D45, 42A20
Stephen D. Fisher, Jonathan E. Shapiro
Illinois J. Math. 43 (1), 113-130, (Spring 1999) DOI: 10.1215/ijm/1255985340
KEYWORDS: 47B38, 30D55, ‎30H05
Thomas Len Miller, Wayne Smith, Liming Yang
Illinois J. Math. 43 (1), 131-150, (Spring 1999) DOI: 10.1215/ijm/1255985341
KEYWORDS: ‎46E99, ‎30H05
Bernard Beauzamy
Illinois J. Math. 43 (1), 151-158, (Spring 1999) DOI: 10.1215/ijm/1255985342
KEYWORDS: 35A25, 30C10, 35C99, 46N20
Christian Richter
Illinois J. Math. 43 (1), 159-191, (Spring 1999) DOI: 10.1215/ijm/1255985343
KEYWORDS: 41A30, 41A25, 41A63
Robert Gilmer, William Heinzer
Illinois J. Math. 43 (1), 192-210, (Spring 1999) DOI: 10.1215/ijm/1255985344
KEYWORDS: 13B02, 13F30
Back Matter
Illinois J. Math. 43 (1), (Spring 1999)
No abstract available
Back to Top